MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery (sn (b)(4)) for investigation.A follow-up report will be submitted when the product is returned, and investigation has been completed.
 
Event or Problem Description
During the patient use, the autopulse platform (sn (b)(4)) stopped performing compressions and powered off by itself.There were no user advisories displayed on the platform.The manual cpr was performed during the troubleshooting.No consequences or impact to patient.The user observed the autopulse li-ion battery (sn (b)(4)) status as flashing green lights before it was placed into the platform.The platform was tested later on with a good known battery and functioned appropriately and as intended.The battery (sn (b)(4)) was placed in another platform and the reported issue was duplicated.The battery was manufactured on 7/27/2016 and is more than 4 years old.Zoll recommends the replacement of batteries that have exceeded their expected service life of 3 years.Please see the following related mfr reports: mfr 3010617000-2021-00080 for autopulse platform (sn (b)(4)).

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11290324
Report Number3010617000-2021-00099
Device Sequence Number16322509
Product Code MOQ
UDI-Device Identifier00849111001847
UDI-Public00849111001847
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
D163369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-08
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1